# SDR EE4Y2022021415022

- Difficulty date: January 25, 2022
- Submitted: February 14, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N243NV
- Make and model: Airbus A320-214
- Aircraft serial: 01461
- Aircraft time: 52,297 hours, 36,929 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING SPECIAL DETAILED INSPECTION ON SERVICE DOOR FRAME FR16 AS PER TASK CARD 531153-02-2-001 INSTRUCTIONS, IT WAS FOUND AT FWD SERVICE DOOR AREA, FR16 DOUBLE JOGGLE AREA, FASTENER HOLE “B” WITH CRACK INDICATION. THE DAMAGE REPORTED WAS REPAIRED IAW TO AIRBUS REF. 81019156.
